# SDR USAABB97024

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 836003
- Condition: Failed
- Location: E/E Compt
- Part time: 4,876 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CLT - FL 59 - ON APPROACH TO CLT, CREW RECEIVED THE EICAS MESSAGES 'GEAR DISAGREE' AND GEAR DOORS' AND THE NOSE GEAR GREEN LIGHT FAILED TO ILLUMINATE.  CREW DID TWO TOWER FLY-BYS, THE FIRST INDICATED THAT THE NOSE GEAR WAS NOT DOWN.  THE SECOND INDICATED THAT THE LEFT GEAR WAS NOT LOCKED.  THE ALTERNATE EXTENSION PROCEDURE WAS USED AND THE CREW RECEIVED THREE GREEN LIGHTS.  THE FLIGHT THEN LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE PSEU.  A SATISFACTORY GEAR SWING WAS ACCOMPLISHED.  (M)
